ITEM METADATA RECORD
Title: On the compatibility between defuzzification and fuzzy arithmetic operations
Authors: Oussalah, Mourad # ×
Issue Date: 31-Jul-2002
Publisher: North-Holland
Series Title: Fuzzy Sets and Systems: International Journal of Soft Computing and Intelligence vol:128 issue:2 pages:247-260
ISSN: 0165-0114
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Production Engineering, Machine Design and Automation (PMA) Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science